# SDR HAIHEEA9750

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3452 · ATC Transponder System
- Part: Pulse Oscillato
- Part number: C2080A
- Condition: Defective
- Location: Transponder
- Component: King, KT76A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATHODE PULSE OSCILLATOR CAUSES TRANSPONDER UNIT (KT76A) TO DRAW MORE CURRENT THAN NORMAL.
